# SDR CA120529004

- Difficulty date: April 20, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 429
- Engine: Pwc PW207D
- System (JASC): 2810 · Fuel Storage
- Part: Reinforcement
- Part number: 509636
- Condition: Detached
- Location: Mid Fuel Cell
- Part time: 183 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE STAINLESS STEEL REINFORCEMENT ROD SHOULD BE RETAINED WITHIN 2 CARBON FIBER TUBES.  DURING INSPECTION THE STAINLESS STEEL REINFORCEMENT ROD WAS FOUND LOOSE IN THE FUEL CELL.
